MathSciNet Relay Station
MathSciNet bibliographic data
MR194799 (33 #3005) 41.10
Ehlich, H.; Zeller, K. Auswertung der Normen von Interpolationsoperatoren. (German) Math. Ann. 164 1966 105–112.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement